# SDR ANCF20233003009

- Difficulty date: March 25, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N955AV
- Make and model: Airbus A320-214
- Aircraft serial: 3835
- Aircraft time: 42,619 hours, 19,075 cycles
- Engine: Cfmint CFM565B4
- Engine time: 45,656 hours, 20,035 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF WHEN SELECTING LANDING GEAR TO THE UP POSITION , L/G NOT UPLOCKED ECAM CAUTION APPEARED . L/G LEVER WAS RECYCLED UP TO TREE TIMES WITH UNSASTIFCTORY RESULTS.   IN ACCORDANCE WITH TSM 32-31-00-810836-A L/G UPLOCK ORDOWMLOCK FAULT, THE NLG GROUND LOCK PIN WAS REMOVED ( AMM REF: 32-00-00-081-001-A ) REV. 63 FEB 01-2023
